MathSciNet Relay Station
MathSciNet bibliographic data
MR1354291 32C17 (32C10 53C55)
Napier, T.; Ramachandran, M. Structure theorems for complete Kähler manifolds and applications to Lefschetz type theorems. Geom. Funct. Anal. 5 (1995), no. 5, 809–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement